# SDR P5CA9801141

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXPERIENCED GROUND DAMAGE AT FWD EDGE AFT CARGO DOOR CUTOUT.  DAMAGE EXTENDED INTO SKIN, INTERNAL BEAR STRAP, STA 1800 AND STA 1810 FRAME AND STRINGER 31R AND 32R.  REPAIRED IAW POLAR AIR CARGO MA 5310-26:02.
